# SDR AMTA200600413

- Difficulty date: June 25, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR SYSTEM STATUS MSG DISPLAYED RADAR SEEM TO WORK OK.  PERFORMED OPS CHECK OF WXR SYS IAW MM.  OPS CHECKS GOOD.  (K)
